American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B38) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 217 found      Go to page: 1 2 3 4 5 > >>

[31] Congwen Liu. A ``deformation estimate" for the Toeplitz operators on harmonic Bergman spaces. Proc. Amer. Math. Soc. 135 (2007) 2867-2876. MR 2317963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Marian Nowak. Order-weakly compact operators from vector-valued function spaces to Banach spaces. Proc. Amer. Math. Soc. 135 (2007) 2803-2809. MR 2317955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Gerardo A. Chacón, Gerardo R. Chacón and José Giménez. Composition operators on spaces of entire functions. Proc. Amer. Math. Soc. 135 (2007) 2205-2218. MR 2299498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Sei-ichiro Ueki. Weighted composition operator on the Fock space. Proc. Amer. Math. Soc. 135 (2007) 1405-1410. MR 2276649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Cédric Delmonico. Atomization process for convolution operators on locally compact groups. Proc. Amer. Math. Soc. 134 (2006) 3231-3241. MR 2231906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] A. D. Baranov. On $L^1$-norms of meromorphic functions with fixed poles. Proc. Amer. Math. Soc. 134 (2006) 3003-3013. MR 2231626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Hasan Al-Halees and Richard J. Fleming. Extreme contractions on continuous vector-valued function spaces. Proc. Amer. Math. Soc. 134 (2006) 2661-2666. MR 2213745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] L.-E. Persson, V. D. Stepanov and E. P. Ushakova. Equivalence of Hardy-type inequalities with general measures on the cones of non-negative respective non-increasing functions. Proc. Amer. Math. Soc. 134 (2006) 2363-2372. MR 2213710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Keiji Izuchi and Shûichi Ohno. Hankel-type operators on the space of bounded harmonic functions. Proc. Amer. Math. Soc. 134 (2006) 1359-1364. MR 2199180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Farhad Jafari, Thomas Tonev and Elena Toneva. Automatic differentiability and characterization of cocycles of holomorphic flows. Proc. Amer. Math. Soc. 133 (2005) 3389-3394. MR 2161164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Stephan Ramon Garcia. The backward shift on Dirichlet-type spaces. Proc. Amer. Math. Soc. 133 (2005) 3047-3056. MR 2159784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jinshou Gao and Houyu Jia. Boundedness of admissible area function on nonisotropic Lipschitz space. Proc. Amer. Math. Soc. 133 (2005) 1777-1785. MR 2120278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Raúl E. Curto, Sang Hoon Lee and Woo Young Lee. A new criterion for $k$-hyponormality via weak subnormality. Proc. Amer. Math. Soc. 133 (2005) 1805-1816. MR 2120281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Qing Gu and Deguang Han. Frames, modular functions for shift-invariant subspaces and FMRA wavelet frames. Proc. Amer. Math. Soc. 133 (2005) 815-825. MR 2113932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Xuan Thinh Duong and Li Xin Yan. On commutators of fractional integrals. Proc. Amer. Math. Soc. 132 (2004) 3549-3557. MR 2084076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] C-H. Chu, R. V. Hügli and M. Mackey. The identity is isolated among composition operators. Proc. Amer. Math. Soc. 132 (2004) 3305-3308. MR 2073306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Surjit Singh Khurana. Weak compactness of certain sets of measures. Proc. Amer. Math. Soc. 131 (2003) 3251-3255. MR 1992866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Zhangjian Hu. Extended Cesàro operators on mixed norm spaces. Proc. Amer. Math. Soc. 131 (2003) 2171-2179. MR 1963765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Jingbo Xia. On a proposed characterization of Schatten-class composition operators. Proc. Amer. Math. Soc. 131 (2003) 2505-2514. MR 1974649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] David E. Edmunds and Bohumír Opic. Equivalent quasi-norms on Lorentz spaces. Proc. Amer. Math. Soc. 131 (2003) 745-754. MR 1937412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Frédéric Bayart. Similarity to an isometry of a composition operator. Proc. Amer. Math. Soc. 131 (2003) 1789-1791. MR 1955266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Lance Nielsen. Effects of absolute continuity in Feynman's operational calculus. Proc. Amer. Math. Soc. 131 (2003) 781-791. MR 1937417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Deguang Han. Interpolation operators associated with sub-frame sets. Proc. Amer. Math. Soc. 131 (2003) 275-284. MR 1929047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Kinga Cichon and Kristian Seip. Weighted holomorphic spaces with trivial closed range multiplication operators. Proc. Amer. Math. Soc. 131 (2003) 201-207. MR 1929039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Shanzhen Lu and Qiang Wu. Endpoint estimates for certain commutators of fractional and singular integrals. Proc. Amer. Math. Soc. 131 (2003) 467-477. MR 1933338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] John R. Akeroyd. A note concerning the index of the shift. Proc. Amer. Math. Soc. 130 (2002) 3349-3354. MR 1913014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Yongmin Liu. Boundedness of the Bergman type operators on mixed norm spaces. Proc. Amer. Math. Soc. 130 (2002) 2363-2367. MR 1897461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Takuya Hosokawa, Keiji Izuchi and Dechao Zheng. Isolated points and essential components of composition operators on $H^\infty$. Proc. Amer. Math. Soc. 130 (2002) 1765-1773. MR 1887024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Jesús Araujo. $\mathbb{N}$-compactness and weighted composition maps. Proc. Amer. Math. Soc. 130 (2002) 1225-1234. MR 1873801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] R. V. Shvydkoy. The largest linear space of operators satisfying the Daugavet equation in $ L_{1}$. Proc. Amer. Math. Soc. 130 (2002) 773-777. MR 1866033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 217 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia